I took one dose of Bactrim DS and 30-45 minutes after I started having a painful, itchey and burning sensation on my stomach and back. That was followed by a stabbing pain in my neck which then moved all over my joints, even my toes. I went to the ER finally because I could not stand it, only to be blown off by the PA who said it was viral. (He didn't even look at the hives...) He stated that pain didn't usually go along with an allergic reaction and when I questioned that it happened after taking the Bactrim he didn't say anything. Does anyone have any information on this or has this happened to anyone else?
Yes Bactrim can cause the side effects you are having, speak to your Doctor as soon as possible and he will tell you to stop taking the Bactrim The ER doctor was incorrect and this has some nasty effects on some people .Do some research online there is much up there about it ...Go to show another Doctor as soon as you can ...good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.